RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 5, Pages 643–651 (Mi mz8777)  

This article is cited in 1 scientific paper (total in 1 paper)

Exponents of Identities of Group Rings

O. E. Bezushchaka, M. V. Zaitsevb

a National Taras Shevchenko University of Kyiv
b M. V. Lomonosov Moscow State University

Abstract: In the paper, quantitative characteristics of identities of group algebras of finite groups are studied. A series of relations connecting the PI-exponents of identities with involution and Lie identities of the group algebra itself and of its Lie subalgebra of skew-symmetric elements are obtained.

Keywords: finite group, group ring, identity of a ring, Lie algebra, group algebra, PI-algebra, graded algebra, irreducible representation

DOI: https://doi.org/10.4213/mzm8777

Full text: PDF file (470 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:5, 605–612

Bibliographic databases:

UDC: 512.81
Received: 20.10.2010

Citation: O. E. Bezushchak, M. V. Zaitsev, “Exponents of Identities of Group Rings”, Mat. Zametki, 89:5 (2011), 643–651; Math. Notes, 89:5 (2011), 605–612

Citation in format AMSBIB
\Bibitem{BezZai11}
\by O.~E.~Bezushchak, M.~V.~Zaitsev
\paper Exponents of Identities of Group Rings
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 5
\pages 643--651
\mathnet{http://mi.mathnet.ru/mz8777}
\crossref{https://doi.org/10.4213/mzm8777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858553}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 5
\pages 605--612
\crossref{https://doi.org/10.1134/S0001434611050014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959678774}


Linking options:
  • http://mi.mathnet.ru/eng/mz8777
  • https://doi.org/10.4213/mzm8777
  • http://mi.mathnet.ru/eng/mz/v89/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. E. Bezushchak, A. A. Beljaev, M. V. Zaicev, “Codimension growth of algebras with adjoint unit”, J. Math. Sci., 206:5 (2015), 462–473  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:403
    Full text:93
    References:33
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021